# SDR HAIHEEA9426

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Condition: Seal Faulty
- Location: Nr 2
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  #2 SEAL SEPARATING ON #2 NOZZLE AS MARKED.
